We are 222,922 members in 82 forums discussing 156,987 topics.

Help with Abbreviations

Topic: CBD and Tamoxifen

Forum: Alternative Medicine —

This forum is a safe, judgement-free place to discuss Alternative medicine. Alternative medicine refers to treatments that are used INSTEAD of standard, evidence-based treatment. Breastcancer.org does NOT recommend or endorse alternative medicine.

Posted on: Aug 14, 2019 03:25AM

Amybb wrote:

I am investigating whether it is safe to ingest CBD oil while taking Tamoxifen. I know this is a question for my oncologist but I am curious about what others know or have heard. My side effects are mostly nausea and anxiety. Thank you for any insight you have to offer.

Log in to post a reply

Page 1 of 1 (5 results)

Posts 1 - 5 (5 total)

Log in to post a reply

Sep 4, 2019 11:09AM DorothyB wrote:

I am in exactly the same situation - same tamoxifen side effects and wondering about using cbd to help instead of effexor

Diag. 4/19/2019 ER+ PR+ HER2 neg Lumpectomy 5/29/2019 IDC w/ DICS 2.0 cm Grade 3
Log in to post a reply

Sep 4, 2019 11:10AM DorothyB wrote:

I am in exactly the same situation - same tamoxifen side effects and wondering about using cbd to help instead of effexor. I did find this while searching community.breastcancer.org/for... which says 25 mg max dose. I'm only doing 12.5 mg tamoxifen so far so wonder if that impacts safe cbd dose

Diag. 4/19/2019 ER+ PR+ HER2 neg Lumpectomy 5/29/2019 IDC w/ DICS 2.0 cm Grade 3
Log in to post a reply

Sep 4, 2019 12:54PM Amybb wrote:

That is interesting information. My MO is giving me a break from Tamoxifen because of my side-effects. Not sure what the next course of action will be. I feel so much better without the medication.

Log in to post a reply

Sep 4, 2019 02:01PM DorothyB wrote:

Amy, when did you start the Tamoxifen? how many mg / day before your break?

Diag. 4/19/2019 ER+ PR+ HER2 neg Lumpectomy 5/29/2019 IDC w/ DICS 2.0 cm Grade 3
Log in to post a reply

Sep 4, 2019 02:15PM Amybb wrote:

I was only taking it 1.5 months at 20mg. I was having bad Lower GI upset all day with nausea. My protein was low so maybe it was affecting my absorption of protein. I have to follow up with my MO.

Page 1 of 1 (5 results)